Previous |  Up |  Next


Title: Orthogonal bipolynomials (English)
Author: Arscott, Felix M.
Language: English
Journal: Proceedings of Equadiff III
Volume: 3rd Czechoslovak Conference on Differential Equations and Their Applications. Brno, Czechoslovakia, August 28 - September 1, 1972
Issue: 1972
Pages: 91-98
Category: math
MSC: 33A65
MSC: 33E99
idZBL: Zbl 0356.33011
idMR: MR0344544
Date available: 2009-02-11T16:38:33Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_03-1972-1_11.pdf 540.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo